MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH 10F LONG-TERM DIALYSIS CATHETER, 12 CM

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH 10F LONG-TERM DIALYSIS CATHETER, 12 CM
Model Number 5303120
Medical Device Problem Code Device Markings/Labelling Problem (2911)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.(expiration date: 06/2022).Device not returned.
 
Event or Problem Description
It was reported that prior to a procedure, the device was allegedly found to be mislabeled.There was no patient contact.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a complaint history review was performed.This is the second complaint reported for this lot number.A dhr review is required.Manufacturing records were reviewed and there were not found evidence that the failure mode reported in this complaint was caused by the mfg.Process.Investigation summary: the sample was not returned for evaluation.Although the device was not returned for evaluation, the complaint is confirmed for the reported mislabeling issue, as the investigation confirmed a labeling issue for the product catalog and lot number associated with this complaint.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 06/2022).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text: device not returned.

Brand Name
GLIDEPATH 10F LONG-TERM DIALYSIS CATHETER, 12 CM
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10693311
Report Number3006260740-2020-20151
Device Sequence Number3282026
Product Code MSD
UDI-Device Identifier00801741187292
UDI-Public(01)00801741187292
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200627
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5303120
Device Catalogue Number5303120
Device Lot NumberREEU2819
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/18/2020
Supplement Date Received by Manufacturer04/23/2021
Initial Report FDA Received Date10/16/2020
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;